AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(bull)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jaap Top and Erik Weitenberg. Models of discriminant surfaces. Bull. Amer. Math. Soc. 48 (2011) 85-90. MR 2738907.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society